ArticleCureus2021
Bilateral Subarachnoid Hemorrhage and Bilateral Intracranial Hemorrhage With Reversible Cardiomyopathy During Dobutamine Stress Echocardiography.
Article in Cureus, 2021. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Dobutamine stress echocardiogram (DSE) is routinely used in the clinical assessment of patients with known or suspected coronary artery disease (CAD). DSE can cause serious complications including cerebrovascular accident (CVA). Even though the incidence of CVA associated with DSE is very low (<0.01%),it can be life-threatening or cause significant morbidity. We present a patient who developed acute multifocal intracranial hemorrhage (ICH) and subarachnoid hemorrhage (SAH) during the DSE. A 39-year-old female with no prior cardiac history presented to the outpatient echocardiography lab for DSE. She had a blunted heart rate response with increasing dose of dobutamine 30 μg/kg/min and was given one milligram of atropine. The patient complained of frontal headache, nausea, and severe dyspnea. Computed tomography head showed acute multifocal bilateral SAH, and left frontal and right parieto-occipital ICH. Hypertension is one of the risk factors for ICH and dobutamine infusion can exacerbate severe acute hypertension, which can cause acute intraparenchymal hemorrhage. Even though the risk of ICH associated with DSE is extremely low, there should be increased vigilance if there is development of severe acute hypertension, and the operator should keep a low threshold for further evaluation if the patient develops neurological symptoms.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.